# SDR AU981580

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 7602 · Mixture Control
- Part: Spring
- Condition: Missing
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL LINKAGE ANTI-RATTLE SPRING MISSING.  MIXTURE LEVER FITTED WITHOUT WAVE WASHERS.  NO WAVE WASHERS FITTED BETWEEN THE THROTTLE BODY AND COLLAR.  MANUFACTURING DEFECT.  INCORRECT ASSEMBLY.
